# SDR DALA2019022001102

- Difficulty date: February 13, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 74,244 hours, 13,665 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 21F ARE INOPERATIVE. FOUND POWER CONNECTOR FROM SEAT 20F DISCONNECTED AND RECONNECTED. SYSTEM OPERATION IS NORMAL.
